MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BAYLIS MEDICAL COMPANY INC. BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Lot Number 220616-005
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during an atrial fibrillation (a fib) ablation procedure, a bmc rf puncture generator and versacross large access kit were selected for use.When the radio frequency (rf) was delivered by the generator, the lab staff noted that the generator did not stop after programmed 1 (one) second rf.The ground cable was pulled out in order to stop the rf delivery.An alternative generator was used and the procedure was completed successfully.No patient complications were reported.The device is not expected to be returned for analysis.The bmc rf generator was used later on and no issues were reported.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19982181
Report Number2124215-2024-50519
Device Sequence Number8140841
Product Code GEI
UDI-Device Identifier00685447000969
UDI-Public00685447000969
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K122278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number220616-005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/14/2024
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown